# SDR DXTA2022013155970

- Difficulty date: January 30, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N360QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500254
- Aircraft time: 5,869 hours, 4,575 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Part number: USC5000041
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR WILL NOT OPEN OR CLOSE PROPERLY.  DOOR GETS STUCK HALFWAY THROUGH ITS TRAVEL GOING UP OR DOWN. // SIGNOFF // REPLACED AFT PASSENGER DOOR TELESCOPING ROD IA W EMBRAER 505 AMM 52-10-00. NO SERIAL NUMBER FOUND ON ASSY.
